Lumps that come and go after hyaluronic acid in nasolabial area? (Photo)
7 months ago
about 2.5 months ago i had hyaluronic acid fillers in nasolabial fold. the doctor used Perfecta Sub Skin, a product that is not in the USA, its a good product but i've learnt its too dense for that area. After 10 days I starting getting a lump in on side that would become bigger and bigger, hard and a little painful, then disaapear in about 4, 5 days.... the same had happened in both sides on and off...5 lumps total, same behaviour.
Doctor Answers 1
Thank you for your question in regards to injectable fillers. It is best to discuss your concerns with your injector to see if there are any options to help with the lumps. To be sure what is best for you, see two or more board-certified providers in your area for a complete evaluation to make sure you are a good candidate and that it is safe for you to have treatment. I hope this helps.
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.